Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What causes abdominal pain? - Online Doctor Chats

Date : 29-Dec-2013
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:my wife sister is having stomach pain from last 2 week
Doctor:Do you have any doubts?
Doctor:What else does she have?
User:hello mam
User:nothing else
User:her age is 30 and not married
Doctor:Where exactly is the pain?
User:middle and side some times
Doctor:How bad is the pain?
User:i am typing the medicine name
User:xenodol, L hist, aceclofenac and paracetemol aldigesic cefi
Doctor:is she taking these medicines?
User:why it is coming
User:last 15 november she has not used
Doctor:so she has taken these medicines in nov?
Doctor:To know the cause we need to run some tests
Doctor:One is urine analysis, culture and sensitivity
Doctor:Second is ultrasound abdomen
User:which test and should we take her to gynecologist
Doctor:Yes we need to take her to her doctor
Doctor:pain in abdomen always has a cause
User:which doctor you should refer
Doctor:gynecologist or surgeon
User:ok thank i will take her tomorrow
User:cause means can you say any thing
Doctor:It seems like a kidney issue but an examination is needed to find the cause
User:ok thank you i will sign off now
Doctor:Thanks for coming on chat
Doctor:Bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor